# SDR FDEA202203091293

- Difficulty date: March 9, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7583502
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ASSESSMENT: R/H WING FIXED L/E STA APROX XORS 799, SLAT TRACK #14 CUT OUT   HAS EXISTING REPAIR DOUBLER DOT. 54 0000356511 : LOGAN, DAVID D - 24-MAY-2022 17:58  EXISTING MAJOR REPAIR WAS PREVIOUSLY INSTALLED PER SRM 57-40-02 REPAIR 7, FIG. 201.  REF. E.O. #1-5100-7-5001 ?MD-11 REPAIR CATALOG?, ATTACHMENT A-1 #22.
